MathSciNet Relay Station
MathSciNet bibliographic data
MR1220188 (94k:54031) 54C20 (54D20 54E35)
Stepanova, E. N. Continuation of continuous functions and the metrizability of paracompact $p$-spaces. (Russian) Mat. Zametki 53 (1993), no. 3, 92--101; translation in Math. Notes 53 (1993), no. 3-4, 308–314
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement